
Snokey Syrup
Manufacturer
Anista Healthcare
Salt Composition
Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (50mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Snokey Syrup is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Syrup
Introduction
Snokey Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Snokey Syrup may be taken with or without food but it is better to take it at a fixed time.
How it works
Snokey Syrup is a combination of three medicines:
Quick Tips
Snokey Syrup helps relieve symptoms of cold and flu such as headache it may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Flumol Cold DS Syrup

Zylep Duo Syrup

W Cold Forte Syrup

Cynmol P Syrup

Paracin P Syrup

CT Cold Advance Syrup

Coldscot Syrup

Sinus D Syrup

Medon C Syrup
